Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchiness between legs, in arm pits, rashes, bruising, worse on lying down. Treatment?

Recently I have been experiencing itchiness on the insides of my legs and underneath my arms. At first I thought it was my new laundry soap so I bought a new one and rewarded everything but the itch won t go away. The more I ith the more it rashes and it has started to bruise as well. The itching is the worst when I am laying in bed at night.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
welcome to HCM!
Itching can be due to contact dermatitis vascular eczema, stasis dermatitis or scabies .
For these rashes, do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also take some antihistaminic and apply a mild steroid cream on the itchy bumps. Also keep the area well moisturized.

If the symptoms persist then get an evaluation done from a dermatologist.
I sincerely hope that helps. Take care !
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor